# SDR ASOA2014112411734

- Difficulty date: October 27, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION BETWEEN FRAMES 295 TO 333.    REMOVED CORROSION BETWEEN FRAMES 295-333 ON STR 26R IAW SRM 53-21-03-101-002-A01, 51-21-06-001-001-A01.  BLENDED AREAS ARE OUT OF ALLOWABLE LIMITS IAW SRM 53-21-06-101-002-A01.  INSTALLED STRINGER TO ORGINAL CONFIGURATION IAW SRM 51-42-06-001-001-A01 REF DWG SH670-31634.
